Effenac 600mg Effervescent Tablet

  • Manufacturer : Macleods Pharmaceuticals Pvt. Ltd.
  • Composition : Acetylcysteine 600mg
  • Generally Prescribed For : Lung Diseases (Emphysema, Bronchitis, Cystic Fibrosis, Pneumonia)
  • Estimated Price : 188.10 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Effenac 600mg Effervescent Tablet

Effenac 600mg Effervescent Tablet is used for the treatment or prevention of the following disease(s):

Lung Diseases (Emphysema, Bronchitis, Cystic Fibrosis, Pneumonia)

Side effects of Effenac 600mg Effervescent Tablet

The most common side effects of Effenac 600mg Effervescent Tablet are - Nausea, Vomiting, Acute Flushing, Erythema, Pruritus, Stickiness on Face, Transient Unpleasant Odor, Increased Bronchial Secretions, Throat Irritation, Nausea, Vomiting, Rhinorrhea, Rash, Facial Edema, Bronchospasm, Wheezing, Nausea, Vomiting

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Effenac 600mg Effervescent Tablet

Do not use Effenac 600mg Effervescent Tablet if you are allergic to - Acetylcysteine

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Effenac 600mg Effervescent Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Effenac 600mg Effervescent Tablet works

Effenac 600mg Effervescent Tablet contains - Acetylcysteine

Acetylcysteine is used to help thin and loosen mucus in the airways due to certain lung diseases (such as emphysema, bronchitis, cystic fibrosis, pneumonia). This effect helps you to clear the mucus from your lungs so that you can breathe easier.

Dosage of Effenac 600mg Effervescent Tablet

The dosage of Effenac 600mg Effervescent Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Effenac 600mg Effervescent Tablet

If you forget to take a dose of Effenac 600mg Effervescent Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Mucomelt 600mg Tablet
Venus Remedies Ltd.
150.00
10 Tablets Strip Tablets Strip
Ovanac 600mg Tablet
Nexgen Healthcare Pvt. Ltd.
100.00
10 Tablets Strip Tablets Strip
Mucomix 600mg Tablet
Samarth Life Sciences Pvt. Ltd.
176.00
10 Tablets Strip Tablets Strip
Fluimucil 600mg Tablet
Modi Mundi Pharma Pvt. Ltd.
181.00
10 Tablets Strip Tablets Strip
Nacyres 600mg Tablet
La Renon Healthcare Pvt. Ltd.
179.00
10 Tablets Strip Tablets Strip
View all alternate brands

Interaction

Drug :- Activated Charcoal: Possibly adsorption and decreased effectiveness of oral acetylcysteine.

Nitroglycerin: Increased effects of nitroglycerin and possibly significant hypotension and headache.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...